An explicit basis for rules admissible in modal system s4

Тип публикации: статья из журнала

Год издания: 1999

Ключевые слова: Admissible rule, Basis, Free algebras, Inference rule, Kripke model, Modal logic

Аннотация: Wefind an explicit basis for all admissible rules of the modal logic S4. Our basis consists of an infinite sequence of rules which have compact and easy readable form and depend on increasing set of variables. This gives a basis for all quasi-identities valid in the free modal algebra FS4 (?) of countable rank.

Ссылки на полный текст

Издание

Журнал: Bulletin of the Section of Logic

Выпуск журнала: Vol. 28, Is. 3

Номера страниц: 135-144

ISSN журнала: 01380680

Авторы

  • Rybakov V.V. (Department of Mathematics, Science Faculty, Hacettepe University, Beytepe, Ankra, Turkey; Mathematical Department, Krasnoyarsk University, pr. Svobodnyi 79, 660 062, Krasnoyarsk, Russian Federation)
  • Rybakov V.V. (Mathematical Department, Krasnoyarsk University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.